Gaviscon Double Action Liquid Sachets

Get Dual Relief from Heartburn or Indigestion. Gaviscon Double Action gets to work instantly and provides long lasting relief

Available in: 12s

Product Description

How does Gaviscon Double Action works?
Unlike Antacids, it works in 2 ways:
- Forms a raft on top of stomach contents in seconds to prevent reflux
- Neutralises stomach acids for indigestion relief

UK/G-OTC/0318/0033c

500mg sodium alginate, 213mg sodium bicarbonate & 325mg calcium carbonate (per 10ml)

Do not store above 25°C. Store in original package. Do not refrigerate or freeze

For oral administration. Adults and children 12 years> 1 or 2 sachets after meals & at bedtime, up to 4 times a day. Should only be given to <12years on medical advice

Each 10ml (single sachet) dose has a sodium content of 127.25mg (5.53mmol). This should be taken into account when a highly restricted salt diet is recommended, e.g. in some cases of congestive cardiac failure and renal impairment. Each 10ml (single sachet) dose contains 130mg (3.25mmol) of calcium. Care needs to be taken in treating patients with hypercalcaemia, nephrocalcinosis and recurrent calcium containing renal calculi. Treatment of children younger than 12 years of age is not generally recommended, except on medical advice. If symptoms do not improve after seven days, the clinical situation should be reviewed. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed).